# SDR DALA2024030603102

- Difficulty date: March 5, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 78,621 hours, 30,079 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: UNKNOWN
- Condition: Gouged
- Location: Bs 1640 S14l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 699 GOUGE ON INTERCOSTAL TEE CLIP S-14 L STA 1640 ON AFT INTERNAL FUSELAGE STRUCTURE (LH SIDE). CORRECTIVE ACTION: FUSELAGE STRUCTURE (LH SIDE) WAS REPAIRED PER B757-200 SRM 51 -10-02. HFEC INSPECTION WAS ACCOMPLISHED ON BLENDED AREA. NO CRACKS WERE FOUND. PER SRM 51-10-02 (0232019)
